Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 106, NWS Corpus Christi, TX

June 19, 20164 counties in Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Jun 19, 2016, 4:10 AM CDT for 4 counties in Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 19, 2016, 4:10 AM CDT (09:10 UTC)
Expired
Jun 19, 2016, 5:00 AM CDT
In force
50 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, TX, Goliad County, TX, Refugio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 97 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 12:46 AM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, Jun 19, 12:46 AM CDT, 3 hours 24 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
1246 AM CDT SUN JUN 19 2016

.DISCUSSION...

Updated for the 06Z Aviation Discussion.

&&

.AVIATION...VFR SCT-BKN CIGs moving in from the NE toward VCT.
High pressure settling in over S TX with expectation of low level
stratus and fog to develop over the next few hours, especially
around ALI. Did hold off longer for BR development at VCT with
the higher CIGs currently moving in. Improvements will occur
through the mid-late MRNG hours, with generally VFR for the AFTN
and EVNG. Moisture will increase through Sunday, with isolated
SHRAs possible early from CRP-VCT, transitioning to SHRAs/TSRAs
late MRNG through the AFTN with the additional heating. Light
winds overnight will generally become SE 10-15 KTS this AFTN.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    77  89  76  92  76  /  30  60  20  30  10
Victoria          75  90  74  91  75  /  20  50  10  40  10
Laredo            76  94  75  98  76  /  20  50  20  10  10
Alice             75  92  74  95  74  /  20  60  10  30  10
Rockport          79  88  79  89  79  /  30  50  20  40  10
Cotulla           75  95  74  98  75  /  20  40  10  20  10
Kingsville        76  90  75  94  75  /  30  60  20  30  10
Navy Corpus       79  87  80  88  79  /  30  60  20  30  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

CB/85...AVIATION
Hazardous weather outlook, Jun 18, 4:53 AM CDT, 23 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
453 AM CDT SAT JUN 18 2016

GMZ230-235-250-255-270-275-TXZ229>234-239>247-191000-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
453 AM CDT SAT JUN 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

HEAT INDEX VALUES OF 105 TO 109 ACROSS MUCH OF SOUTH TEXAS. A FEW
LOCATIONS MAY BRIEFLY EXPERIENCE HEAT INDEX VALUES OF 110 DEGREES
BUT THIS SHOULD LAST FOR LESS THAN 2 HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM SUNDAY
INTO TUESDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

INCREASING LONG PERIOD SWELLS MAY RESULT IN AN ENHANCED RIP
CURRENT RISK LATE SUNDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

CB/TJ

In the hours before

Special weather statement, Jun 19, 3:34 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
334 AM CDT SUN JUN 19 2016

TXZ239>244-200000-
WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...LAREDO...FREER...BENAVIDES...
SAN DIEGO...ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...
PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS
334 AM CDT SUN JUN 19 2016

...HEAT INDICES BETWEEN 105 AND 109 DEGREES ARE EXPECTED THIS
AFTERNOON ACROSS THE SOUTHERN BRUSH COUNTRY AND SOUTHERN COASTAL
BEND...

THE COMBINATION OF WARM TEMPERATURES AND HIGH DEWPOINTS WILL
PRODUCE HEAT INDICES BETWEEN 105 AND 109 DEGREES THIS AFTERNOON
ACROSS THE SOUTHERN BRUSH COUNTRY AND SOUTHERN COASTAL
BEND...GENERALLY FROM SINTON WEST TO ALICE TO LAREDO AND
SOUTHWARD.

RESIDENTS WITH OUTDOOR ACTIVITIES PLANNED ARE URGED TO DRINK
PLENTY OF WATER...WEAR LIGHT WEIGHT AND LIGHT COLORED
CLOTHING...AND TAKE FREQUENT BREAKS FROM THE HEAT. YOUNG CHILDREN
AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY
CIRCUMSTANCES. THIS IS ESPECIALLY TRUE DURING WARM OR HOT WEATHER
WHEN CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF
MINUTES.

STAY TUNED TO NOAA WEATHER RADIO...OR OTHER MEANS OF
COMMUNICATION...FOR THE LATEST WEATHER INFORMATION FROM YOUR
NATIONAL WEATHER SERVICE OFFICE IN CORPUS CHRISTI.
Special weather statement, Jun 19, 4:00 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
400 AM CDT SUN JUN 19 2016

TXZ233-234-246-247-190945-
CALHOUN-VICTORIA-GOLIAD-REFUGIO-
400 AM CDT SUN JUN 19 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT VICTORIA...NORTHWESTERN
CALHOUN...NORTHEASTERN REFUGIO AND NORTHEASTERN GOLIAD COUNTIES...

AT 359 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SALEM TO 8 MILES NORTH OF KAMEY. MOVEMENT
WAS SOUTHWEST AT 45 MPH.

WINDS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
VICTORIA...PORT LAVACA...MCFADDIN...GUADALUPE...FANNIN...POINT COMFORT...
POINT COMFORT...VICTORIA DETAR HOSPITAL NORTH...DACOSTA...COLETO CREEK
PARK...NURSERY...WOOD HI...VICTORIA REGIONAL AIRPORT...DOWNTOWN VICTORIA...
KAMEY...TIVOLI...KAMAY...VICTORIA COLONY CREEK COUNTRY CLUB...VICTORIA
COLLEGE AND SAXET LAKES.

LAT...LON 2906 9694 2901 9682 2892 9679 2889 9673
      2885 9670 2882 9672 2872 9665 2870 9666
      2870 9667 2867 9663 2870 9657 2870 9653
      2868 9651 2864 9661 2861 9662 2837 9702
      2883 9742 2889 9733 2887 9730 2910 9698
TIME...MOT...LOC 0859Z 055DEG 40KT 2898 9694 2875 9671

CB

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 4:00 AM CDTSpecial Weather StatementCRPVictoria45 min
Jun 19, 4:59 AM CDTSpecial Weather StatementCRPGoliad, Refugio, Victoria46 min
Jun 19, 5:27 AM CDTSpecial Weather StatementCRPBee, Goliad, Refugio33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.